# SDR SWAA2021082630597

- Difficulty date: November 14, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 20,472 hours, 8,999 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE PANEL ABOVE DEFELCTION ARM HAS BROKEN ANGLE BRACKET. ( MARKED) / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
